# SDR IPXA2M71690

- Difficulty date: January 19, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA01445
- Condition: Corroded
- Location: Bs 1431 L23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON 23L CORRODED AT STA 1431.     REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION AT STA 1421-1441 LT SIDE LONG 23 IAW EO MD11-5310-45962-A AND STA SA EA 011-5310-01-A3667 REV IR.
